# SDR SWAA2019020429127

- Difficulty date: January 30, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 46,644 hours, 30,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 412A120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERHEAD BIN EMERGENCY EVACUATION LIGHT INOP AT SEAT 12.  RELAMPED LIGHT IAW AMM.
